MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.20060

Медицинская библиотека · Cureus · 2021

Erythrodysesthesia: An Unusual Complication With Trastuzumab Monotherapy.

Fontenot Andee L, Furr Weldon J, Husan Ammar, Khan Muhammad W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Palmar-plantar erythrodysesthesia (PPE), more commonly known as hand-foot syndrome, is a dermatologic complication following chemotherapy with selective agents. In this article, we present the case of a young lady with stage III breast cancer who developed palmar-plantar erythrodysesthesia following treatment with Herceptin (trastuzumab), an unusual complication of this particular drug. From our review of literature, this is the second known occurrence of PPE secondary to trastuzumab monotherapy.

Для цитирования: Fontenot Andee L, Furr Weldon J, Husan Ammar, Khan Muhammad W. Erythrodysesthesia: An Unusual Complication With Trastuzumab Monotherapy.. Cureus. 2021. DOI: 10.7759/cureus.20060.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.